| Model Number |
PCF-H190TI |
| Medical Device Problem Code |
Device Reprocessing Problem (1091)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the colonovideoscope had white residue in the air/water channel.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, the foreign material could not be identified.It is likely the result of insufficient reprocessing, however a definitive root cause could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.